MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 SROM STM STD 36+12L 13X18; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY INT'L LTD. 8010379 SROM STM STD 36+12L 13X18; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3618
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The stem was broken at most proximal junction.Doi: unknown; dor: (b)(6) 2022; affected side: right hip.
 
Event or Problem Description
A.Lot number for from stm std 36+12l 13x18 (563618).B.Was the product broken into two or more pieces? c.Was there any patient harm relevant to this event? if yes, please kindly provide the details.D.Was there a bone fracture as well? e.Date of initial surgery? -i do not have the lot available for the product i was unable to retrieve it.Part was broken in 2 pieces.I am not aware of any patient harm, there was no bone fracture in this instance.The original surgery date is not known to me.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SROM STM STD 36+12L 13X18
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK  LS11 8 DT
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13367617
Report Number1818910-2022-01787
Device Sequence Number17122323
Product Code JDI
UDI-Device Identifier10603295178224
UDI-Public10603295178224
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3618
Device Catalogue Number563618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer02/08/2022
03/03/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date02/16/2022
03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
44 PLUS 3 11/13 SROM METAL HEAD.; 44X62 PINNACLE MOM LINER.; S-ROM*SLVE ZTTOVSZ 20F-LRG18ID.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale
Patient Weight118 KG